# SDR UIEA202006151273

- Difficulty date: June 10, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,180 hours, 19,417 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MESSAGE,  BOTH LT & RT WXR FAIL AFTER TAKE OFF.  CAPTAIN`S SWITCH ON/OFF BOTH CAME BACK UP. PERFORMED GROUND TEST. NO DEFECTS NOTED.  IAW AMM 34-43-00.
